hi, i am 30ys old and 10ys ago i had injections on my lips by an aesthisian who fooled me and and told me that was glucoze and that in 6 months it would go away which never happened.two ys after there was a huge scandal in greece because of this injections,many women had serious complications and the aesthisian died of cancer.now 10 ys after the only thing that i know about this is that it was somekind of oil substanse that none can tell me what it really was because and the labs cannot recognize this substance .when i stretch my lips the substance inside becomes visible(yellow colour) and hard.moreover sometimes i feel an instant sharp pain on the upper lip like needle. all the doctors that i have asked tell me that there is nothing to do about it because the filler is not removable.can anyone help me?my life has changed.i feel that there is a time bomb in my lips.is there anything i can do?i wake up every morning and i can look me on the mirror.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?